应用数学学报(英文版)
HOME | ABOUT JOURNAL | EDITORIAL BOARD | FOR AUTHORS | SUBSCRIPTIONS | ADVERTISEMENT | CONTACT US
 
Acta Mathematicae Applicatae
Sinica, Chinese Series
 
   
   
Adv Search »  
 
You searched for:
 
Filters Applied:

 
Date Range
  Last 6 Months  (15)
  Last Year  (48)
  Last 3 Years  (186)
  More than 3 Years  (1427)
 
Knowledge Term
    (96)
  stability  (26)
  empirical likelihood  (16)
  existence  (13)
  global existence  (13)
  Graph  (13)
  periodic solution  (12)
  Asymptotic normality  (11)
  Backward stochastic differential equation  (11)
  hopf bifurcation  (11)
Search Result: 1613 records
  
   First page | Prev page | Next page | Last page Page 1of 54, 1613 records  
 
Xiao-ke SUN, Ping HE
DOI:10.1007/s10255-021-1033-9
Existence of p-mean Almost Periodic Mild Solution for Fractional Stochastic Neutral Functional Differential Equation
Acta Mathematicae Applicatae Sinica, English Serie     2021 Vol. 37 (3): 645-656 [Abstract] ( 4 ) [PDF 173 KB] ( 79 )
 
Xiao-guo TIAN, Li-gong WANG, You LU
DOI:10.1007/s10255-021-1032-x
On the Second Smallest and the Largest Normalized Laplacian Eigenvalues of a Graph
Acta Mathematicae Applicatae Sinica, English Serie     2021 Vol. 37 (3): 628-644 [Abstract] ( 5 ) [PDF 190 KB] ( 79 )
 
Min ZHU, Jun-ping LI, De-zhi LIU
DOI:10.1007/s10255-021-1031-y
Exponential Stability for Time-changed Stochastic Differential Equations
Acta Mathematicae Applicatae Sinica, English Serie     2021 Vol. 37 (3): 617-627 [Abstract] ( 4 ) [PDF 151 KB] ( 48 )
 
Li-Fei WU, Xiao-Zhong YANG, Min LI
DOI:10.1007/s10255-021-1015-y
A Difference Scheme with Intrinsic Parallelism for Fractional Diffusion-wave Equation with Damping
Acta Mathematicae Applicatae Sinica, English Serie     2021 Vol. 37 (3): 602-616 [Abstract] ( 2 ) [PDF 825 KB] ( 83 )
 
Jun-ying ZHANG, Xiao-feng LIU, Ri-quan ZHANG, Hang-WANG
DOI:10.1007/s10255-021-1012-1
Gini Correlation for Feature Screening
Acta Mathematicae Applicatae Sinica, English Serie     2021 Vol. 37 (3): 590-601 [Abstract] ( 6 ) [PDF 170 KB] ( 51 )
 
Xiao-feng SU, Xian-long FU
DOI:10.1007/s10255-021-1027-7
Approximate Controllability of Second-order Semilinear Evolution Systems with Finite Delay
Acta Mathematicae Applicatae Sinica, English Serie     2021 Vol. 37 (3): 573-589 [Abstract] ( 8 ) [PDF 208 KB] ( 66 )
 
Lan WU, Shuo WU
DOI:10.1007/s10255-021-1017-9
How Fast Does It Diverge? Discrete Hedging Error with Transaction Costs
Acta Mathematicae Applicatae Sinica, English Serie     2021 Vol. 37 (3): 548-572 [Abstract] ( 5 ) [PDF 223 KB] ( 46 )
 
Ke-ang FU, Xin-mei SHEN, Hui-jie LI
DOI:10.1007/s10255-021-1030-z
Precise Large Deviations for Sums of Claim-size Vectors in a Two-dimensional Size-dependent Renewal Risk Model
Acta Mathematicae Applicatae Sinica, English Serie     2021 Vol. 37 (3): 539-547 [Abstract] ( 10 ) [PDF 143 KB] ( 52 )
 
Samir BENDOUKHA
DOI:10.1007/s10255-021-1029-5
Stabilization and Synchronization of Discrete-time Fractional Chaotic Systems with Non-identical Dimensions
Acta Mathematicae Applicatae Sinica, English Serie     2021 Vol. 37 (3): 523-538 [Abstract] ( 2 ) [PDF 803 KB] ( 60 )
 
Lan LIN, Yi-xun LIN
DOI:10.1007/s10255-021-1028-6
The Minimum Stretch Spanning Tree Problem for Typical Graphs
Acta Mathematicae Applicatae Sinica, English Serie     2021 Vol. 37 (3): 510-522 [Abstract] ( 8 ) [PDF 193 KB] ( 63 )
 
Xin-min LI, Guo-hua ZOU, Xin-yu ZHANG, Shang-wei ZHAO
DOI:10.1007/s10255-021-1024-x
Least Squares Model Averaging Based on Generalized Cross Validation
Acta Mathematicae Applicatae Sinica, English Serie     2021 Vol. 37 (3): 495-509 [Abstract] ( 5 ) [PDF 295 KB] ( 87 )
 
Wei-ling YANG
DOI:10.1007/s10255-021-1026-8
Hosoya and Merrifield-Simmons Indices in Random Polyphenyl Chains
Acta Mathematicae Applicatae Sinica, English Serie     2021 Vol. 37 (3): 485-494 [Abstract] ( 5 ) [PDF 195 KB] ( 52 )
 
Yong-qiang XU, Shu-hong CHEN, Zhong TAN
DOI:10.1007/s10255-021-1025-9
Existence and Properties of Solutions for a Class of Fractional Differential Equations
Acta Mathematicae Applicatae Sinica, English Serie     2021 Vol. 37 (3): 477-484 [Abstract] ( 7 ) [PDF 131 KB] ( 70 )
 
Hong LIU, Ying JIANG, Huai-nian ZHANG
DOI:10.1007/s10255-021-1023-y
Asymmetric Information, Heterogeneous Prior Beliefs and Market Regulation
Acta Mathematicae Applicatae Sinica, English Serie     2021 Vol. 37 (3): 459-476 [Abstract] ( 10 ) [PDF 226 KB] ( 57 )
 
Yu TIAN, Shao-pei MA, Rong-xiang RUI, Zhen YU, Mao-zai TIAN
DOI:10.1007/s10255-021-1022-z
The Analysis of Impact of Brexit on the Post-Brexit EU Using Intervented Multivariate Time Series
Acta Mathematicae Applicatae Sinica, English Serie     2021 Vol. 37 (3): 441-458 [Abstract] ( 13 ) [PDF 663 KB] ( 98 )
 
Zi-ting PEI, Xi-shun WANG, Yu-hong XU, Xing-ye YUE
DOI:10.1007/s10255-021-1002-3
A Worst-Case Risk Measure by G-VaR
Acta Mathematicae Applicatae Sinica, English Serie     2021 Vol. 37 (2): 421-440 [Abstract] ( 8 ) [PDF 350 KB] ( 71 )
 
Xian-an JIN, Jun GE, Xiao-Sheng CHENG, Yu-qing LIN
DOI:10.1007/s10255-021-1020-1
The Number of Circles of a Maximum State of a Plane Graph with Applications
Acta Mathematicae Applicatae Sinica, English Serie     2021 Vol. 37 (2): 409-420 [Abstract] ( 5 ) [PDF 190 KB] ( 75 )
 
De-qiang ZHENG, Xiang-zhong FANG
DOI:10.1007/s10255-021-1021-0
Exact Confidence Limits for the Parameter of an Exponential Distribution in the Accelerated Life Tests under Type-I Censoring
Acta Mathematicae Applicatae Sinica, English Serie     2021 Vol. 37 (2): 393-408 [Abstract] ( 3 ) [PDF 222 KB] ( 65 )
 
Guo-wei LIU, Hong-mei XU, Yuan-mei XIA
DOI:10.1007/s10255-021-1018-8
Lp Decay Rate for a Nonlinear Convection Diffusion Reaction Equation in Rn
Acta Mathematicae Applicatae Sinica, English Serie     2021 Vol. 37 (2): 380-392 [Abstract] ( 4 ) [PDF 203 KB] ( 71 )
 
Xin-jing WANG, Peng-cheng NIU
DOI:10.1007/s10255-021-1016-x
A Direct Method of Moving Planes to Fractional Power SubLaplace Equations on the Heisenberg Group
Acta Mathematicae Applicatae Sinica, English Serie     2021 Vol. 37 (2): 364-379 [Abstract] ( 5 ) [PDF 192 KB] ( 64 )
 
Ya-zhou CHEN, Hai-liang LI, Xiao-ding SHI
DOI:10.1007/s10255-021-1011-2
Partial Regularity of Suitable Weak Solutions to the System of the Incompressible Shear-thinning Flow
Acta Mathematicae Applicatae Sinica, English Serie     2021 Vol. 37 (2): 348-363 [Abstract] ( 6 ) [PDF 231 KB] ( 70 )
 
He-ping ZHANG, Xiao-yan JIANG
DOI:10.1007/s10255-021-1010-3
Continuous Forcing Spectra of Even Polygonal Chains
Acta Mathematicae Applicatae Sinica, English Serie     2021 Vol. 37 (2): 337-347 [Abstract] ( 8 ) [PDF 217 KB] ( 58 )
 
Qing-feng ZHU, Liang-quan ZHANG, Yu-feng SHI
DOI:10.1007/s10255-021-1009-9
Infinite Horizon Forward-Backward Doubly Stochastic Differential Equations and Related SPDEs
Acta Mathematicae Applicatae Sinica, English Serie     2021 Vol. 37 (2): 319-336 [Abstract] ( 5 ) [PDF 208 KB] ( 81 )
 
Yi WU, Xue-jun WANG, Ling CHEN, Kun JIANG
DOI:10.1007/s10255-021-1008-x
The Consistency for the Estimators of Semiparametric Regression Model with Dependent Samples
Acta Mathematicae Applicatae Sinica, English Serie     2021 Vol. 37 (2): 299-318 [Abstract] ( 5 ) [PDF 1394 KB] ( 86 )
 
Chuan-fu YANG, Feng WANG, Zhen-you HUANG
DOI:10.1007/s10255-021-1007-y
Ambarzumyan Theorems for Dirac Operators
Acta Mathematicae Applicatae Sinica, English Serie     2021 Vol. 37 (2): 287-298 [Abstract] ( 4 ) [PDF 165 KB] ( 57 )
 
Jing WANG, Meng JI
DOI:10.1007/s10255-021-1013-0
Conflict-free Connection Number and Independence Number of a Graph
Acta Mathematicae Applicatae Sinica, English Serie     2021 Vol. 37 (2): 278-286 [Abstract] ( 11 ) [PDF 163 KB] ( 74 )
 
Dan-shu SHENG, De-hui WANG, Kai YANG, Zi-ang WU
DOI:10.1007/s10255-021-1014-z
Quantile Regression for Thinning-based INAR(1) Models of Time Series of Counts
Acta Mathematicae Applicatae Sinica, English Serie     2021 Vol. 37 (2): 264-277 [Abstract] ( 6 ) [PDF 290 KB] ( 97 )
 
Li-nan ZHONG, Yuan-feng JIN
DOI:10.1007/s10255-021-1019-7
Optimality Conditions for Minimax Optimization Problems with an Infinite Number of Constraints and Related Applications
Acta Mathematicae Applicatae Sinica, English Serie     2021 Vol. 37 (2): 251-263 [Abstract] ( 4 ) [PDF 192 KB] ( 93 )
 
Ling JIANG, Ce SHI
DOI:10.1007/s10255-021-1006-z
A Construction of Variable Strength Covering Arrays
Acta Mathematicae Applicatae Sinica, English Serie     2021 Vol. 37 (2): 240-250 [Abstract] ( 7 ) [PDF 169 KB] ( 60 )
 
Jie WU, Si-zhong ZHOU
DOI:10.1007/s10255-021-1005-0
Degree Conditions for k-Hamiltonian [a, b]-factors
Acta Mathematicae Applicatae Sinica, English Serie     2021 Vol. 37 (2): 232-239 [Abstract] ( 9 ) [PDF 132 KB] ( 90 )
   First page | Prev page | Next page | Last page Page 1of 54, 1613 records  
  Copyright 2011 © Editorial Board of Acta Mathematicae Applicatae Sinica
Beijing 100080, P. R. China Tel: 010-82541908, Fax: 010-82541716  Email: amas@amt.ac.cn
京ICP备05002806号-9